MathSciNet Relay Station
MathSciNet bibliographic data
MR1227516 (94g:13012) 13F20 (13B02)
Daigle, D. Purely inseparable extensions of ${\bf k}[X,Y]$. Proc. Amer. Math. Soc. 121 (1994), no. 1, 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement